MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(80)80270-8

Медицинская библиотека · Annals of emergency medicine · 1980

Methemoglobinemia from overdose of phenazopyridine hydrochloride.

Zimmerman R C, Green E D, Ghurabi W H, Colohan D P

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of severe methemoglobinemia and hemolytic anemia following ingestion of 5.6 gm of phenazopyridine with suicidal intent by a 16-year-old woman was successfully treated with intravenous methylene blue. Methemoglobinemia was suspected in this patient because of her intense central cyanosis, chocolate-colored blood, and minimal dyspnea. The patient's peripheral blood smear exhibited "bite cells." To the best of our knowledge, this is only the third such case reported in the literature. The pathophysiology, diagnosis, and therapy are reviewed.

Для цитирования: Zimmerman R C, Green E D, Ghurabi W H, Colohan D P. Methemoglobinemia from overdose of phenazopyridine hydrochloride.. Annals of emergency medicine. 1980. DOI: 10.1016/s0196-0644(80)80270-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.